| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374)
| Date of Event |
10/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address patellar and tibial bearing dislocation and pain approximately one (1) year post-operatively.The patient's patella was resurfaced and the tibial bearings were replaced.Attempts have been made; however, no additional information is available.
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - vanguard xp-as e1 left medial/right lateral tibial bearing 10mm x 65/67mm catalog #: 195543 lot #: 255250, vanguard xp-xp e1 left lateral bearing 10mm x 63/65/67mm catalog #: 195808 lot #: 103500, vanguard xp cruciate retaining tibial tray 65mm catalog #: 195270 lot #: 342320 g2 - report source - foreign: event occurred in japan the complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001825034-2024-00022 0001825034-2024-00023.
Event or Problem Description
No further event information at time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed component code: mechanical (g04) - femur.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.